# SDR 03FDEA01406

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 39,145 hours, 24,345 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEEL BEAM AT STA 740 HAS DAMAGED HOLE DUE TO A SEIZED FASTENER IN KEELBEAM.  REMOVED AND REPLACED DAMAGED LT KEELBEAM STA 740 IAW FED EX EA 7-5330-54955,   DWG 65-54577-21, AND SRM 53-30-3  FIG. 3.  LEAK CHECK GOOD ON DISTRIBUTION DUCTS.   REMOVED FOR ACCESS IAW FED EX MM 36-00-000-5  COMPLIED WITH FED EX EA. 7-5330-54955.
